# SDR SWAA2023012694036

- Difficulty date: January 23, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 5,771 hours, 2,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EMERGENCY FLASHLIGHT AT FWD FLIGHT ATTENDANT STATION FLASHING RED.<[01] REMOVED AND REPLACED BATTERY FWD F/A (INB)CK;S GOOD REF AMM 25-64-00 (76286) THIS CLEARS MDDR # 814174
